Ask The Doctor > Questions & Answers > Should Vitamins have negative side effects?

Should Vitamins have negative side effects?

Patient: Can a sport single Vitamin/or multipack vitamin(s) give you a negative side effect? as matter affect, can any type of vitamin give you a negative side effect?

 

 

Symptoms: Mood Swings, Anger rage, Roller coaster Emotions.

 

 

Doctor: Vitamins are essential nutrients. They are required at specific quantity only, for optimal function of various systems o f human beings. Most of the Vitamins are available as a part of our daily food like Bread, Fruit, Cereals, Fish etc. So for an ordinary person, it is not required to take extra-dietary Vitamins.Vitamin deficiency is shown by certain signs and symptoms that are perceivable to your doctor. When doctor confirm the deficiency clinically and by specif tests, he advise Vitamins in the form of medicine as per the requirement.When vitamins are consumed beyond the require dose, yes it cause some side effects that may be dangerous some times. It is not the matter for single or multi pack vitamins, any thing beyond required can be deleterious effects to life.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment